| Model Number |
434899 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected pk papyrus stent systems were not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report, cath pre-procedure note and addendum) and the product release documentation were reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the devices were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the occurrence as both no device- and no procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.
Event or Problem Description
Pkp was intended to treat a lesion in the lmca / proximal lcx / proximal lad with two balloons and two stents during which a coronary artery perforation type iii occurred.It was unclear where the perforation originated given the short lm and extreme vessel tortuosity overlap, but balloon inflation in the lad appeared to stop the bleeding.Two pk papyrus covered stents were attempted to be implanted but both dislodged.They were removed from the body.Other pk papyrus covered stents were implanted and the perforation was successfully sealed.The treating physician rated the occurrence as both no device- and no procedure-related complication.This refers to the second pk papyrus.The first is reported separately.